# SDR REXA2020030400307

- Difficulty date: February 14, 2020
- Submitted: March 4, 2020
- Operation: Air carrier
- Aircraft: N8974C
- Make and model: Cndair CL6002B19
- Aircraft serial: 7974
- Aircraft time: 25,209 hours, 24,907 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 601R3103215
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H FLOOR SEAT RAIL CORRODED/GOUGED AT F.S. 364-394.
INSTALLED NEW SEAT RAIL F.S. 364-394 RBL 9 P/N 601R31032-15 IAW BOMBARDIER CRJ 200 AMM 53-01-11-400-802. WVAC STAMP
